Water weight gain - could very well be cause my knees definately feel different. I'm hoping to see my dr. in the next couple of weeks, I'm already on a water pill for my blood pressure, so, I don't want to increase it. I'll never leave the bathroom!!! Thanks everyone for your input.
Pounds lost: 0.0
Fitness Minutes: (92,818) Posts: 2,267 8/18/12 10:30 P
No weight gain here, but much increased energy and ability to exercise. Are you taking Methotrexate with the Enbrel? If so, it could be the culprit. I swelled up while taking it, mostly water, and had major deformation of my joints, energy disappeared. I refused to take any more, and am getting along just fine on the Enbrel without it.
"Mountains DO move...One stone at a time." ~Rick Beneteau Do not let what you cannot do interfere with what you can do. - John Wooden, Hall of Fame college basketball coach With exercise, doing some is always better than doing none. - Spark article MAKE THE BEST FOOD CHOICES YOU CAN TODAY - and then, try it again tomorrow!- Dr. John La Puma, M.D.
I've been on Enbrel for 6 months now, and the scale is climbing up - I was told there is not a weight gain with this drug. But I did some checking online and others complain about weight gain. Anyone else having this problem with Enbrel? I feel so much better on this drug, would just like to get the scale moving in a downward motion.
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.